You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Generalized Inversive Congruential Pseudorandom Numbers
Mathematics of Computation
Vol. 63, No. 207 (Jul., 1994), pp. 293-299
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2153575
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The inversive congruential method with prime modulus for generating uniform pseudorandom numbers has several very promising properties. Very recently, a generalization for composite moduli has been introduced. In the present paper it is shown that the generated sequences have very attractive statistical independence properties.
Mathematics of Computation © 1994 American Mathematical Society